# SDR REXA2013050800877

- Difficulty date: May 8, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N8710A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7710
- Aircraft time: 23,193 hours, 20,656 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L EMERGENCY DOOR MESSAGE IN FLIGHT.  PRESSURE REMAINED NORMAL AND MESSAGE DISAPPEARED AFTER LANDING.  MESSAGE OCCURRED ABOUT 10,000 FEET.  PERFORMED FUNCTIONAL TEST OF EMERGENCY DOOR ON LEFT SIDE IAW AMM 52-21-00-720-001.  NO DEFECTS NOTED.  OK FOR SERVICE.
